# SDR R7MA0000642

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Coupling
- Part number: 807712
- Condition: Worn
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES WORN BEYOND TOLERANCE.  (X)
